Least Squares Differential Quadrature Method for the Generalized Bagley–Torvik Fractional Differential Equation
Constantin Bota,
Bogdan Căruntu,
Mădălina Sofia Paşca,
Dumitru Ţucu and
Marioara Lăpădat
Mathematical Problems in Engineering, 2020, vol. 2020, 1-7
Abstract:
In this paper, the least squares differential quadrature method for computing approximate analytical solutions for the generalized Bagley–Torvik fractional differential equation is presented. This new method is introduced as a straightforward and accurate method, fact proved by the examples included, containing a comparison with previous results obtained by using other methods.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2020/4806387.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2020/4806387.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:4806387
DOI: 10.1155/2020/4806387
Access Statistics for this article
More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().